Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS New Orleans, LA

April 10, 2021Jefferson Parish, Louisiana

NWS New Orleans, LA issued this special weather statement at Apr 10, 2021, 12:28 PM CDT for Jefferson Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2021, 12:28 PM CDT (17:28 UTC)
Expired
Apr 10, 2021, 1:00 PM CDT
In force
32 min
Issued by
NWS New Orleans, LA

County Jefferson Parish, LA

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.5 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-432 J/kg
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

845 
WWUS84 KLIX 101728
SPSLIX

Special Weather Statement
National Weather Service New Orleans LA
1228 PM CDT Sat Apr 10 2021

LAZ059-061-063-067>069-101800-
Lower Plaquemines-Lower Jefferson-Lower Lafourche-Upper
Plaquemines-Upper Lafourche-Upper Jefferson-
1228 PM CDT Sat Apr 10 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LAFOURCHE...CENTRAL
JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES...

At 1228 PM CDT, a strong thunderstorm was located near Galliano,
moving east at 50 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Port Sulphur, Galliano, Cut Off, Myrtle Grove, Pointe A La Hache and
Lafitte.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2936 8987 2937 8987 2936 8982 2937 8978
      2940 8977 2941 8987 2948 8984 2942 8994
      2949 8989 2944 8993 2944 9001 2939 9003
      2943 9032 2963 9032 2969 8969 2961 8969
      2961 8973 2933 8968
TIME...MOT...LOC 1728Z 273DEG 49KT 2949 9024 

$$

95/DM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 10:47 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 10, 10:47 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1047 AM CDT Sat Apr 10 2021

.MORNING UPDATE...

MCS has moved offshore. Have noted over the last hour or so the
redevelopment of convection behind the MCS between Houma and
Morgan City. Ostensibly, this convection should be moving into a
more stable modified airmass in the wake of the MCS and weakening,
but that hasn't started occurring yet. At this time, it appears
these storms should remain south of the New Orleans metro area,
but will continue to monitor. Held onto PoPs south of Lake
Pontchartrain for a few more hours, but cannot rule out the need
for additional updates over the next few hours. Updated first
period grids to reflect post storm temperatures dropping further
than expected earlier this morning. 35

&&

.PREV DISCUSSION... /issued 358 AM CDT Sat Apr 10 2021/

SHORT TERM (Today through Monday Night)...
Prefrontal trough and wind shift will move through this morning
after sunrise but the cold front or actual sfc air mass change will
be slow to move through but will begin to do so around noon and
should be through the entire area by midnight tonight. Some
lingering showers can be expected along the frontal boundary as it
slowly moves through so have left some token 20% pop numbers for
this reason. Not expecting any thunderstorms along the front as a
moderate inversion will set up behind the prefrontal trough pushing
all the weather through this morning. This front will stall over the
northern gulf and could become a focus for sh/ts development mainly
over the gulf starting Monday.

LONG TERM...Focus is on the current severe weather event but
overall the long term forecast remains similar to last nights.
Ensembles, operational models, and the NBM are all in fairly good
agreement with an active pattern next week. Not really in the sense
of severe just multiple rounds of showers and thunderstorms which
could lead to heavy rain over the long period. Stuck closely to the
NBM for the most part with the exception of PoPs on Tuesday and
Wednesday. Confidence seems to be highest in those two days and
given the NBM prob guidance showing 60% of getting greater than 0.1"
which will continue to lead to better confidence.

Still looks like the region will be a few degrees of latitude south
of what looks like a blocking pattern over much of the CONUS. The
closed low over the western CONUS and another closed low slowly
moving southeast across the Great lakes and towards the DELMARVA
region. There will be a ridge between the two centered over the
central Plains and extending into Canada. However, with our area
farther south we remain under fast zonal flow. There still looks to
be quite a bit energy streaming out of the Pac which will come
across the region. At the same time we will still have a boundary
draped some where across the central Gulf coast. With zonal flow
basically paralleling a boundary and multiple impulses coming
through rain chances will be quite high during the middle and
possible latter portions of the week. Combine this with the
likelihood of the atmosphere being quite moisture loaded and locally
heavy rain is a possibility. This could lead to some flash flooding
concerns but a possible greater impact could be rivers. Depending on
how much rain we get tonight over our area and to the north we could
have a number of rivers well elevated. Combine with the possibility
that  The severe potential at this time looks to be low but
obviously we can not rule anything out at this time. /CAB/

AVIATION...IFR conditions will be in and out at all terminals
through 15z as TSRA moves over each site. Conditions will begin to
improve afterwards but cigs will remain around BKN-OVC015 through at
least noon. Cigs will also begin to clear out by afternoon and
especially overnight with fropa.

MARINE...
Strong to severe thunderstorms this morning over the near shore
waters may continue through late morning. South winds of 20-25kt
will remain until a cold front passes tonight. The cold front will
shift winds to a northerly direction but only around 10-15kt after
midnight tonight into Sunday morning. These winds will begin to
shift around the compass to easterly and SE by Monday night. Tuesday
will find a very tight sfc low developing to the southeast of the
coastal waters. A linear convergent boundary will also set up from
the low to the mouth of the Miss River causing winds to be somewhat
erratic Wed along with sh/ts. After Wed, winds become stable from a
south direction at around 15-20kt for a few days.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  81  51  79  53 /  40   0   0   0
BTR  82  53  80  57 /  50   0   0   0
ASD  82  56  80  57 / 100  10   0   0
MSY  83  62  81  63 /  90  10   0   0
GPT  79  58  80  58 / 100  10   0   0
PQL  78  58  80  55 / 100  10   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ532-
     536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ536-
     538-550-552-555-557-570-572-575-577.

&&

In the hours before

Local storm report, Apr 10, 8:27 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
827 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             1 N MONTPELIER          30.69N 90.65W
04/10/2021  E0.88 INCH       ST. HELENA         LA   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS NICKEL SIZED HAIL IN MONTPELIER,
            LA.

&&

MEGANWIL
Local storm report, Apr 10, 9:44 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
944 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     TSTM WND DMG     8 E PICAYUNE            30.54N 89.54W
04/10/2021                   HANCOCK            MS   EMERGENCY MNGR

            EM REPORTED TREE DOWN AT OLD KILN RD AND
            NORTH BIENVILLE RD. TIME ESTIMATED BY RADAR.

0245 AM     TSTM WND DMG     3 NE KILN               30.45N 89.41W
04/10/2021                   HANCOCK            MS   EMERGENCY MNGR

            EM REPORTED A TREE DOWN ON OLD JOE MORAN RD
            NE OF KILN. TIME ESTIMATED BY RADAR.

0245 AM     TSTM WND DMG     9 NNE KILN              30.53N 89.37W
04/10/2021                   HANCOCK            MS   EMERGENCY MNGR

            EM REPORTED TREE DOWN ON STANDARD DEDEAUX RD
            NE OF KILN. TIME ESTIMATED BY RADAR.

0505 AM     TSTM WND DMG     PEARLINGTON             30.25N 89.59W
04/10/2021                   HANCOCK            MS   EMERGENCY MNGR

            EM REPORTED A COUPLE TREES DOWN FROM
            PEARLINGTON TO BAY ST. LOUIS. TIME ESTIMATED
            FROM RADAR.

&&
Special weather statement, Apr 10, 11:15 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1115 AM CDT Sat Apr 10 2021

LAZ065-066-101645-
Lower Terrebonne-Upper Terrebonne-
1115 AM CDT Sat Apr 10 2021

...A STRONG THUNDERSTORM WILL AFFECT ESTERN TERREBONNE PARISH...

At 1115 AM CDT, a strong thunderstorm was located 9 miles south of
Bayou Vista, moving east at 35 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

This storm will remain over mainly rural areas of western Terrebonne
Parish.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2951 9126 2954 9127 2955 9124 2956 9123
      2958 9123 2961 9118 2959 9116 2962 9109
      2966 9087 2944 9084 2945 9126 2948 9128
TIME...MOT...LOC 1615Z 265DEG 30KT 2955 9125

95/DM
Special weather statement, Apr 10, 11:51 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1151 AM CDT Sat Apr 10 2021

LAZ059-065>067-101730-
Lower Terrebonne-Upper Terrebonne-Lower Lafourche-Upper Lafourche-
1151 AM CDT Sat Apr 10 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TERREBONNE AND CENTRAL
LAFOURCHE PARISHES...

At 1151 AM CDT, a strong thunderstorm was located southwest of
Houma, moving east at 50 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Houma, Larose, Cut Off, Galliano, Golden Meadow, Chauvin, Montegut,
Bayou Cane and Dulac.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2942 9101 2959 9100 2965 9025 2938 9024
TIME...MOT...LOC 1651Z 269DEG 45KT 2951 9077

95/DM
Local storm report, Apr 10, 11:54 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1154 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HAIL             1 N GALLIANO            29.45N 90.30W
04/10/2021  E0.88 INCH       LAFOURCHE          LA   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS NICKEL-SIZED HAIL IN
            GALLIANO, LA.

0630 AM     FLASH FLOOD      1 S PICAYUNE            30.51N 89.68W
04/10/2021                   PEARL RIVER        MS   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS ROADS ARE IMPASSABLE
            IN A 5 BLOCK AREA AROUND NICHOLSON NEAR
            PICAYUNE, MS.

0545 AM     LIGHTNING        1 S LONG BEACH          30.35N 89.17W
04/10/2021                   HARRISON           MS   BROADCAST MEDIA

            WLOX REPORTS LIGHTNING STARTED A HOUSE FIRE
            ON LAURA STREET IN LONG BEACH. TIME
            ESTIMATED FROM RADAR.

0510 AM     TSTM WND DMG     1 E SLIDELL             30.28N 89.76W
04/10/2021                   ST. TAMMANY        LA   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTS TREES AND POWERLINES DOWN
            ON THE EAST SIDE OF ST TAMMANY PARISH.

0505 AM     TSTM WND DMG     PEARLINGTON             30.25N 89.59W
04/10/2021                   HANCOCK            MS   EMERGENCY MNGR

            EM REPORTED A COUPLE TREES DOWN FROM
            PEARLINGTON TO BAY ST. LOUIS. TIME ESTIMATED
            FROM RADAR.

0451 AM     TSTM WND DMG     1 N LACOMBE             30.32N 89.93W
04/10/2021                   ST. TAMMANY        LA   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS TREES AND POWERLINES
            DOWN ALONG FISH HATCHERY RD AND N 8TH STREET
            IN LACOMBE.

0412 AM     TSTM WND DMG     1 NW SORRENTO           30.20N 90.88W
04/10/2021                   ASCENSION          LA   BROADCAST MEDIA

            BROADCAST MEDIA REPORTING TREES DOWN AND
            DAMAGE TO HOMES NEAR SORRENTO, ACY AND ST.
            AMANT IN ASCENSION PARISH. TIME UPDATED
            BASED ON RADAR.

0410 AM     TSTM WND DMG     1 N DENHAM SPRINGS      30.49N 90.96W
04/10/2021                   LIVINGSTON         LA   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS LARGE TREES DOWN ON
            HOUSES IN DENHAM SPRINGS. TIME UPDATED BASED
            ON RADAR.

0410 AM     TSTM WND DMG     4 NE SORRENTO           30.22N 90.81W
04/10/2021                   ASCENSION          LA   BROADCAST MEDIA

            ROOF DAMAGE TO THE ST. AMANT BAPTIST
            CHRISTIAN SCHOOL. TIME ESTIMATED FROM RADAR.

0405 AM     TSTM WND DMG     3 ENE OAK HILLS PLACE   30.38N 91.04W
04/10/2021                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            SEVERAL LARGE BRANCHES SNAPPED AND A COUPLE
            TREES DOWNED NEAR THE WOMANS HOSPITAL AT
            AIRLINE HWY AND RUE DE LA VIE ST. TIME
            ESTIMATED FROM RADAR.

0405 AM     TSTM WND DMG     4 NNW PRAIRIEVILLE      30.36N 91.00W
04/10/2021                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            TWO HIGH POWER TRANSMISSION TOWERS DOWNED
            NEAR AIRLINE HWY AND HIGHLAND. TIME
            ESTIMATED FROM RADAR.

0400 AM     TSTM WND DMG     1 NNE GREENWELL SPRING  30.59N 90.99W
04/10/2021                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS TREE FELL ON A
            CARPORT AND DAMAGED A VEHICLE IN CENTRAL,
            LA. UPDATED TIME BASED ON RADAR.

0355 AM     TSTM WND DMG     1 WSW BATON ROUGE       30.44N 91.14W
04/10/2021                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            POWER POLES SNAPPED NEAR THE INTERSECTION OF
            GOVERNMENT AND CADDO ST IN BATON ROUGE. TIME
            ESTIMATED FROM RADAR.

0245 AM     TSTM WND DMG     9 NNE KILN              30.53N 89.37W
04/10/2021                   HANCOCK            MS   EMERGENCY MNGR

            EM REPORTED TREE DOWN ON STANDARD DEDEAUX RD
            NE OF KILN. TIME ESTIMATED BY RADAR.

0245 AM     TSTM WND DMG     3 NE KILN               30.45N 89.41W
04/10/2021                   HANCOCK            MS   EMERGENCY MNGR

            EM REPORTED A TREE DOWN ON OLD JOE MORAN RD
            NE OF KILN. TIME ESTIMATED BY RADAR.

0242 AM     TSTM WND DMG     8 E PICAYUNE            30.54N 89.54W
04/10/2021                   HANCOCK            MS   EMERGENCY MNGR

            EM REPORTED TREE DOWN AT OLD KILN RD AND
            NORTH BIENVILLE RD. TIME ESTIMATED BY RADAR.

0110 AM     HAIL             1 N MONTPELIER          30.69N 90.65W
04/10/2021  E0.88 INCH       ST. HELENA         LA   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS NICKEL SIZED HAIL IN
            MONTPELIER, LA.

&&
Special weather statement, Apr 10, 12:28 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1228 PM CDT Sat Apr 10 2021

LAZ059-061-063-067>069-101800-
Lower Plaquemines-Lower Jefferson-Lower Lafourche-Upper
Plaquemines-Upper Lafourche-Upper Jefferson-
1228 PM CDT Sat Apr 10 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LAFOURCHE...CENTRAL
JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES...

At 1228 PM CDT, a strong thunderstorm was located near Galliano,
moving east at 50 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Port Sulphur, Galliano, Cut Off, Myrtle Grove, Pointe A La Hache and
Lafitte.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2936 8987 2937 8987 2936 8982 2937 8978
      2940 8977 2941 8987 2948 8984 2942 8994
      2949 8989 2944 8993 2944 9001 2939 9003
      2943 9032 2963 9032 2969 8969 2961 8969
      2961 8973 2933 8968
TIME...MOT...LOC 1728Z 273DEG 49KT 2949 9024

95/DM

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 12:41 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington11 min
Apr 10, 1:07 AM CDTSpecial Marine WarningLIX22 min
Apr 10, 1:40 AM CDTSpecial Marine WarningLIX20 min
Apr 10, 1:45 AM CDTTornado WarningLIXPointe Coupee, West Feliciana45 min
Apr 10, 1:52 AM CDTSpecial Weather StatementLIXSaint Tammany38 min
Apr 10, 2:01 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington29 min
Apr 10, 2:05 AM CDTTornado WarningLIXSaint Tammany10 min
Apr 10, 2:28 AM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana47 min
Apr 10, 2:48 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Saint Helena, West Feliciana39 min
Apr 10, 2:58 AM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa35 min
Apr 10, 3:20 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana33 min
Apr 10, 3:25 AM CDTSpecial Weather StatementLIXSaint Helena, Tangipahoa65 min
Apr 10, 3:26 AM CDTSpecial Weather StatementLIXAscension, Assumption, Livingston, Saint James, Saint John the Baptist64 min
Apr 10, 3:38 AM CDTSpecial Marine WarningLIX67 min
Apr 10, 3:59 AM CDTSpecial Weather StatementLIXEast Baton Rouge46 min
Apr 10, 4:16 AM CDTSpecial Marine WarningLIX59 min
Apr 10, 4:23 AM CDTTornado WarningLIXSaint James, Saint John the Baptist19 min
Apr 10, 4:40 AM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa, Washington3 hr
Apr 10, 4:47 AM CDTSpecial Weather StatementLIXAscension, Assumption, Orleans, Saint Charles, Saint James, Saint John the Baptist and 1 more58 min
Apr 10, 4:58 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint Tammany47 min
Apr 10, 5:16 AM CDTFlash Flood WarningLIXOrleans3 hr
Apr 10, 5:23 AM CDTSpecial Marine WarningLIX67 min
Apr 10, 5:24 AM CDTFlash Flood WarningLIXSaint Bernard3 hr
Apr 10, 5:46 AM CDTSpecial Weather StatementLIXAssumption, Jefferson, Orleans, Saint Charles59 min
Apr 10, 6:07 AM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist, Terrebonne2 hr
Apr 10, 6:24 AM CDTSpecial Marine WarningLIX96 min
Apr 10, 6:29 AM CDTFlash Flood WarningLIXLafourche, Terrebonne89 min
Apr 10, 6:33 AM CDTFlash Flood WarningLIXJefferson, Plaquemines105 min
Apr 10, 6:42 AM CDTSpecial Weather StatementLIXJefferson, Lafourche, Plaquemines, Terrebonne78 min
Apr 10, 7:13 AM CDTSpecial Marine WarningLIX92 min
Apr 10, 7:53 AM CDTSpecial Marine WarningLIX97 min
Apr 10, 8:52 AM CDTRiver Flood WarningLIXSaint Tammany10 days
Apr 10, 8:52 AM CDTRiver Flood WarningLIXSaint Tammany24 hr
Apr 10, 8:55 AM CDTRiver Flood WarningLIXSaint Tammany25 hr
Apr 10, 9:49 AM CDTRiver Flood WarningLIXWashington33 hr
Apr 10, 11:15 AM CDTSpecial Weather StatementLIXTerrebonne30 min
Apr 10, 11:51 AM CDTSpecial Weather StatementLIXLafourche39 min
Apr 10, 5:46 PM CDTRiver Flood WarningLIXSaint Helena26 hr
Apr 9, 11:57 PM CDTSevere Thunderstorm WarningLIXAmite, Pike36 min
Apr 10, 12:12 AM CDTSevere Thunderstorm WarningLIXWalthall33 min
Apr 10, 12:14 AM CDTSpecial Weather StatementLIXWilkinson46 min
Apr 10, 12:46 AM CDTSevere Thunderstorm WarningLIXAmite, Pike, Walthall43 min
Apr 10, 1:33 AM CDTSpecial Weather StatementLIXPearl River42 min
Apr 10, 2:42 AM CDTSevere Thunderstorm WarningLIXHancock, Harrison33 min
Apr 10, 3:11 AM CDTSevere Thunderstorm WarningLIXHarrison, Jackson49 min
Apr 10, 3:29 AM CDTSevere Thunderstorm WarningLIXHarrison, Jackson31 min
Apr 10, 3:36 AM CDTSpecial Weather StatementLIXPearl River39 min
Apr 10, 3:55 AM CDTSevere Thunderstorm WarningLIXHarrison, Jackson14 min
Apr 10, 4:06 AM CDTFlash Flood WarningLIXHancock, Pearl River3 hr
Apr 10, 5:07 AM CDTSpecial Weather StatementLIXHancock23 min
Apr 10, 5:35 AM CDTSpecial Weather StatementLIXHarrison25 min
Apr 10, 6:02 AM CDTAreal Flood AdvisoryLIXJackson3 hr
Apr 10, 9:49 AM CDTRiver Flood WarningLIXPike, Walthall56 hr
Apr 10, 9:58 AM CDTRiver Flood WarningLIXHarrison25 hr

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.